Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 699, NWS Jackson, MS

November 26, 20114 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 26, 2011, 6:22 PM CST for 4 counties in Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 26, 2011, 6:22 PM CST (00:22 UTC)
Expired
Nov 26, 2011, 7:15 PM CST
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Hinds County, MS, Madison County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WUUS54 KJAN 270022
SVRJAN
MSC049-089-149-163-270115-
/O.NEW.KJAN.SV.W.0699.111127T0022Z-111127T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CST SAT NOV 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
  WEST CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
  YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF YAZOO CITY...
  NORTHEASTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 715 PM CST

* AT 622 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES NORTHWEST OF PHOENIX TO PHOENIX TO FLOWERS MOVING
  NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  YOUNGTON...TINSLEY...LITTLE YAZOO...MYRLEVILLE...BENTON AND MIDWAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3295 9016 3273 9023 3246 9044 3231 9073
      3252 9069 3257 9073 3263 9069 3265 9073
      3269 9071 3269 9070 3266 9069 3268 9066
      3272 9074 3276 9073 3276 9069 3280 9071
      3293 9056 3293 9045 3301 9044 3302 9034
TIME...MOT...LOC 0022Z 224DEG 37KT 3268 9069 3259 9061
          3240 9068

$$

JA
4 follow-up statements
588 
WWUS54 KJAN 270044
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CST SAT NOV 26 2011

MSC049-089-149-270054-
/O.CAN.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
WARREN MS-MADISON MS-HINDS MS-
644 PM CST SAT NOV 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HINDS...WEST
CENTRAL MADISON AND NORTHEASTERN WARREN COUNTIES IS CANCELLED...

LAT...LON 3295 9016 3273 9023 3262 9049 3265 9073
      3269 9071 3266 9069 3268 9066 3270 9067
      3272 9074 3276 9073 3276 9069 3280 9071
      3293 9056 3293 9045 3301 9044 3302 9034
TIME...MOT...LOC 0044Z 224DEG 37KT 3285 9054 3276 9046
          3257 9056

$$

MSC163-270115-
/O.CON.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
644 PM CST SAT NOV 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR YAZOO COUNTY...

AT 644 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF YAZOO CITY TO TINSLEY TO 8 MILES SOUTH OF
SATARTIA MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITTLE
YAZOO...EDEN...BENTON AND MIDWAY

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3295 9016 3273 9023 3262 9049 3265 9073
      3269 9071 3266 9069 3268 9066 3270 9067
      3272 9074 3276 9073 3276 9069 3280 9071
      3293 9056 3293 9045 3301 9044 3302 9034
TIME...MOT...LOC 0044Z 224DEG 37KT 3285 9054 3276 9046
          3257 9056

$$
939 
WWUS54 KJAN 270055
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CST SAT NOV 26 2011

MSC163-270115-
/O.CON.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
655 PM CST SAT NOV 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR CENTRAL YAZOO COUNTY...

AT 655 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM YAZOO CITY TO LITTLE YAZOO MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MYRLEVILLE...EDEN...BENTON AND MIDWAY

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3300 9032 3295 9017 3295 9016 3273 9023
      3262 9049 3289 9054 3292 9044 3301 9044
      3302 9034
TIME...MOT...LOC 0055Z 224DEG 37KT 3290 9043 3284 9036
          3271 9037

$$
059 
WWUS54 KJAN 270108
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST SAT NOV 26 2011

MSC163-270115-
/O.CON.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
708 PM CST SAT NOV 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR EASTERN YAZOO COUNTY...

AT 708 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EDEN TO MIDWAY TO MYRLEVILLE MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENTON

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3300 9032 3295 9017 3293 9017 3273 9023
      3267 9038 3292 9038 3301 9034
TIME...MOT...LOC 0108Z 224DEG 37KT 3300 9032 3294 9022
          3277 9029

$$
177 
WWUS54 KJAN 270114
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CST SAT NOV 26 2011

MSC163-270125-
/O.EXP.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
714 PM CST SAT NOV 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN YAZOO COUNTY HAS
EXPIRED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3300 9032 3295 9017 3293 9017 3273 9023
      3267 9038 3292 9038 3301 9034
TIME...MOT...LOC 0115Z 224DEG 37KT 3305 9026 3299 9016
          3282 9023

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 26, 4:00 PM CST, 2 hours 22 minutes earlier.

Area forecast discussion, Nov 26, 4:00 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CST SAT NOV 26 2011

...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON/EVENING...

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...

DISORGANIZED...EASTWARD MOVING LINE OF SHOWERS AND ISOLATED
THUNDERSTORMS IS DRAPED FROM NEAR MONTROSE AR TO ALEXANDRIA LA AT
THIS TIME. VIGOROUS CONVECTION HAS BEEN HARD TO COME BY THUS FAR AS
CONVECTIVE LINE CONTINUES TO OUTRUN SURFACE FRONTAL BOUNDARY AND
BETTER FORCING OVER EAST TX. MORE THAN SUFFICIENT WIND SHEAR
PROFILES WARRANT A CONTINUED MENTION OF STRONG/LOW END SEVERE
THUNDERSTORM POTENTIAL AS THE SQUALL LINE MOVES ACROSS THE REGION.
MAIN RISK CONTINUES TO BE 50 TO 60 MPH WIND GUSTS...AND MAYBE A
TORNADO. NO CHANGES TO HWO/GRAPHICS PLANNED.

THE SQUALL LINE SHOULD PUSH INTO AL AROUND MIDNIGHT WITH TRAILING
STRATIFORM RAIN CONTINUING OVER AREAS ALONG/EAST OF I-55 THROUGH
EARLY TOMORROW MORNING. UPPER TROUGH AXIS EARLY SUN WILL STILL BE
LOCATED OVER CENTRAL/WESTERN AR KEEPING POPS IN THE FORECAST THROUGH
THE DAY...WITH BEST CHANCES EAST OF I-55. FROM THERE THE FOCUS OF
THE FORECAST SHIFTS TO THE EVOLUTION OF A CUT-OFF LOW OVER THE DEEP
SOUTH THAT THE MODELS HAVE FINALLY SETTLED ON. DIFFERENCES IN
INTENSITY/EVOLUTION OF THE LOW BETWEEN THE 12Z NAM/GFS/ECMWF ARE NOT
TOO GREAT GIVING A BIT HIGHER CONFIDENCE IN THE FORECAST THROUGH
TUE THAN HAS BEEN THE CASE.

IT APPEARS THE LOW WILL CONTINUE TO DEEPEN MONDAY INTO MONDAY NIGHT
AS IT MOVES OVER NORTH-CENTRAL MS...LIFTING INTO THE EASTERN TN
VALLEY TUE. ARKLAMISS TEMP PROFILES ARE GOING TO PLUMMET AS THE LOW
MOVES ACROSS...WITH SUBFREEZING 925MB TEMPS SHIFTING OVER NORTHERN
ZONES MONDAY MORNING THROUGH TUE MORNING. LOW LEVEL MOISTURE IN
VICINITY OF THE LOW WILL BE MORE THAN SUFFICIENT FOR PERIODS OF
LIGHT RAIN OR DRIZZLE MONDAY THROUGH TUESDAY NIGHT...AND ITS VERY
POSSIBLE A FEW FLURRIES OF SNOW MAY MIX WITH RAIN OVER AREAS NORTH
OF I-20 BOTH MON AND TUE MORNING.

ONLY SIGNIFICANT CHANGES TO GFS MOS TEMPS WERE MONDAY AND MONDAY
NIGHT. CLOUD COVER AND PRECIP POTENTIAL WILL SEVERELY LIMIT DAYTIME
HEATING POTENTIAL MONDAY AND LOWERED TEMPS AT SEVERAL SITES...
ESPECIALLY ACROSS NORTHERN/NORTHEASTERN ZONES. LOWS TUE MORNING WERE
RAISED TOWARD THE WARMER NAM GUIDANCE AS WINDS/CLOUD COVER LIMIT
OVERALL COOLING POTENTIAL. /BK/

.PREVIOUS LONG TERM...(TUESDAY THROUGH FRIDAY)...

THE INFLUENCE OF THE UPPER LOW WILL MOVE OUT OF THE REGION ON
TUESDAY AS THE LAST OF THE LIGHT RAIN DEPARTS THE NORTHEAST SECTIONS
BY TUESDAY EVENING. AS WE GO INTO WEDNESDAY A SHORTWAVE WILL DROP
INTO THE REGION FROM THE NORTHWEST...WHICH WAS AGREED BY THE EURO AND
GFS. IT WILL PUSH A POCKET OF COOL DRY AIR INTO THE REGION BEHIND THE
DEPARTING CLOSED LOW FROM TUESDAY. FOR THURSDAY INTO FRIDAY UPPER
RIDGING WILL BUILD ACROSS THE REGION AS OUR COOL PATTERN CONTINUES.
SO OUR COOL DRY PATTERN WILL CONTINUE FROM WEDNESDAY THROUGH FRIDAY.

AS FAR AS TEMPS ARE CONCERN WE WILL BE IN A COOL PATTERN. TUESDAY
MADE SOME UPWARD ADJUSTMENTS TO EURO GUIDANCE WITH HIGHS IN THE LOWER
TO MIDDLE 50S. OTHERWISE WENT WITH A GENERAL BLEND OF ENSEMBLES...
MEX AND GMOS GUIDANCE FOR THE REST OF THE PERIOD. /17/

&&

.AVIATION...(18Z TAF CYCLE)...

HIGHER RESOLUTION MODELS SUCH AS NAM...LOCAL/NATIONAL WRF AND RUC
HAVE A GOOD HANDLE ON GENERAL IDEA OF SITUATION ACROSS AREA LATE
THIS MORNING...BUT ARE A FEW HOURS TOO SLOW ON EVOLUTION. THUS HAVE
UTILIZED THESE MODELS FOR 18Z TAFS WITH ADJUSTMENTS TO TIMING
ACCORDINGLY. LOW CEILINGS HAVE NOT MATERIALIZED TO THIS POINT CROSS
AREA...ALTHOUGH WALK OUTSIDE SHOWS LOWER SC BEGINNING TO ARRIVE AT
KJAN IN ASSOCIATION WITH AREA OF SHRA INVADING FROM THE SW. EXPECT
THAT ACTIVITY TO CONTINUE TO SPREAD NE THIS AFTERNOON AND
POTENTIALLY AFFECT KGTR AND/OR KGWO ALONG WITH KJAN THROUGH THE
AFTERNOON. LACK OF CLOUDS HAS ALLOWED IMPRESSIVE MIXING AT KGWO/KGLH
WHICH IS RESULTING IN STRONGER WINDS THAN ORIGINALLY FORECAST AND
HAVE BUMPED UP SOME IN NEW TAFS THROUGH THE AFTERNOON HOURS.

OTHERWISE LOCAL WRF SHOWS BROKEN BAND OF CONVECTION CURRENTLY OVER
NW LA PROGRESSING W TO E ACROSS TAF SITES THIS EVENING WITH SOME
RISK OF 35 TO 45 KT GUSTS ESPECIALLY OVER WESTERN SITES. SPED
THE TIMING UP OVER THE HIRES MODELS WHICH BRINGS IT INTO KJAN AROUND
03Z. ONCE BAND OF CONVECTION MOVES THROUGH EXPECT WSW SFC WINDS
UNTIL ACTUAL FRONT MOVES THROUGH A FEW HOURS LATER. WE SHOULD BE
GETTING INTO A PROLONGED PERIOD OF LOW STRATUS AND LIGHT
RAIN/DRIZZLE AFTER FROPA CONSIDERING AMERICAN MODELS CONTINUE TO
TREND TOWARD INTERNATIONAL MODELS IN SHOWING DEEPENING UPPER LEVEL
CLOSED LOW DEVELOPING ACROSS AREA SUNDAY/MONDAY. WINDS WILL BE NW AT
10-15 KT SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       53  52  38  45 / 100  65  36  39
MERIDIAN      60  59  41  46 / 100  90  49  59
VICKSBURG     48  50  35  47 /  97  48  20  21
HATTIESBURG   61  58  40  50 /  92  71  32  24
NATCHEZ       47  50  33  47 /  94  34  20  11
GREENVILLE    48  48  35  44 /  99  66  46  34
GREENWOOD     52  51  36  43 / 100  82  60  55

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BK/AG
Hazardous weather outlook, Nov 26, 2:05 PM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CST SAT NOV 26 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>037-
040>044-047>066-072>074-271600-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON
DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
205 PM CST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA...AND MUCH OF CENTRAL AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
A BAND OF STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL MOVE ACROSS
THE REGION LATE THIS AFTERNOON AND TONIGHT AHEAD OF A SLOW MOVING
COLD FRONT. WIND GUSTS TO 60 MPH WILL BE THE MAIN SEVERE WEATHER
THREAT...BUT A TORNADO COULD ALSO BE POSSIBLE. THE MAIN BAND OF
THUNDERSTORMS IS EXPECTED TO AFFECT AREAS ALONG AND WEST OF THE
MISSISSIPPI RIVER BETWEEN 3 AND 7 PM...BE ALONG THE INTERSTATE 55
CORRIDOR BETWEEN 8 AND 11 PM...AND BE OVER EASTERN MISSISSIPPI
BETWEEN 11 PM AND 4 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...COULD BE NEEDED THIS AFTERNOON AND TONIGHT.

MSZ026-028>033-038-039-045-046-271600-
GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-
NOXUBEE-NESHOBA-KEMPER-
205 PM CST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL AND
NORTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
A BAND OF STRONG THUNDERSTORMS WILL LIKELY MOVE ACROSS THE REGION
TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. WIND GUSTS TO 50 MPH WILL
BE POSSIBLE. THE MAIN BAND OF THUNDERSTORMS IS EXPECTED TO AFFECT
AREAS ALONG THE INTERSTATE 55 CORRIDOR BETWEEN 8 AND 11 PM...AND BE
OVER EASTERN MISSISSIPPI BETWEEN 11 PM AND 4 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

08

In the hours before

Special weather statement, Nov 26, 4:24 PM CST, 1 hour 58 minutes before
LAZ024-026-262255-
CONCORDIA LA-CATAHOULA LA-
424 PM CST SAT NOV 26 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CST SAT NOV 26 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHEAST OF MANIFEST TO 21 MILES
SOUTHWEST OF LARTO AT 424 PM CST...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH
THESE STORMS.

PEOPLE IN CATAHOULA AND WESTERN CONCORDIA PARISHES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3131 9201 3193 9201 3193 9192 3197 9188
      3191 9180 3187 9178 3189 9171 3197 9164
      3197 9161 3122 9174 3122 9179 3129 9191
      3128 9194 3122 9192 3122 9199 3128 9203
TIME...MOT...LOC 2224Z 245DEG 14KT 3175 9189 3120 9216

BK
Special weather statement, Nov 26, 4:25 PM CST, 1 hour 57 minutes before
LAZ016-023-025-262255-
TENSAS LA-FRANKLIN LA-MADISON LA-
425 PM CST SAT NOV 26 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CST SAT NOV 26 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTH OF WINNSBORO TO 21 MILES
SOUTHWEST OF JIGGER AT 425 PM CST...MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN WESTERN MADISON...FRANKLIN AND NORTHWESTERN TENSAS PARISHES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3210 9188 3215 9190 3218 9183 3225 9177
      3233 9177 3233 9172 3240 9163 3240 9149
      3245 9148 3247 9128 3190 9143 3184 9157
      3197 9160 3197 9164 3189 9171 3187 9178
      3191 9180 3198 9190 3208 9193
TIME...MOT...LOC 2225Z 220DEG 26KT 3222 9169 3179 9191

JA
Special weather statement, Nov 26, 5:07 PM CST, 1 hour 15 minutes before
LAZ024-026-262335-
CONCORDIA LA-CATAHOULA LA-
507 PM CST SAT NOV 26 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CST SAT NOV 26 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 35 TO 50 MPH WINDS WAS
LOCATED OVER WILDSVILLE AT 507 PM CST...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CATAHOULA AND NORTHERN CONCORDIA PARISHES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3193 9160 3189 9160 3188 9158 3187 9158
      3186 9157 3180 9158 3175 9154 3175 9141
      3161 9153 3143 9178 3167 9194
TIME...MOT...LOC 2307Z 226DEG 33KT 3162 9179

JA
Special weather statement, Nov 26, 5:54 PM CST, 28 minutes before
LAZ025-MSZ053-059>061-270025-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-CLAIBORNE MS-TENSAS LA-
554 PM CST SAT NOV 26 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CST SAT NOV 26 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHEAST OF WATERPROOF TO 12 MILES
SOUTHWEST OF SIBLEY AT 554 PM CST...MOVING NORTHEAST AT 20 MPH.

HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH
THESE STORMS.

PEOPLE IN WESTERN CLAIBORNE...WESTERN FRANKLIN...WESTERN JEFFERSON
AND ADAMS COUNTIES...AND SOUTHEASTERN TENSAS PARISH SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3124 9156 3129 9151 3137 9152 3137 9147
      3143 9151 3153 9148 3157 9140 3160 9142
      3159 9146 3163 9140 3175 9138 3176 9142
      3191 9138 3207 9095 3132 9109 3137 9122
      3131 9146 3123 9148 3121 9153
TIME...MOT...LOC 2354Z 246DEG 24KT 3186 9129 3124 9146

BK
Special weather statement, Nov 26, 6:15 PM CST, 7 minutes before
MSZ040-042-047-270045-
WARREN MS-ISSAQUENA MS-YAZOO MS-
615 PM CST SAT NOV 26 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CST SAT NOV 26 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTHWEST OF OAK RIDGE AT 615 PM CST...MOVING
NORTHEAST AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN YAZOO...SOUTHEASTERN ISSAQUENA AND
NORTHEASTERN WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3268 9070 3268 9069 3266 9068 3269 9066
      3270 9068 3281 9055 3267 9037 3242 9071
      3255 9086
TIME...MOT...LOC 0015Z 226DEG 33KT 3255 9070

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 6:15 PM CSTSpecial Weather StatementJANYazoo30 min
Nov 26, 6:35 PM CSTSpecial Weather StatementJANFranklin, Jefferson30 min
Nov 26, 7:05 PM CSTSpecial Weather StatementJANFranklin30 min
Nov 26, 8:09 PM CSTSpecial Weather StatementJANCopiah, Hinds31 min
Nov 26, 9:53 PM CSTSpecial Weather StatementJANSimpson32 min
Nov 26, 10:55 PM CSTSpecial Weather StatementJANScott30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.